# SDR AALA202407261665

- Difficulty date: July 13, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 71,479 hours, 33,320 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTING THE LOSS OF THE GREEN HYDRAUILIC SYSTEM QUANTITY SHORTLY AFTER DEPARTURE. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202407151665: MAINTENANCE FOUND A RUPTURED HYDRAULIC LINE IN THE LEFT PYLON AND REPLACED IT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
